首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:A coupled system of fractional differential equations with nonlocal integral boundary conditions
  • 本地全文:下载
  • 作者:Sotiris K Ntouyas ; Mustafa Obaid
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2012
  • 卷号:2012
  • 期号:1
  • 页码:130
  • DOI:10.1186/1687-1847-2012-130
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:In this paper, we prove the existence and uniqueness of solutions for a system of fractional differential equations with Riemann-Liouville integral boundary conditions of different order. Our results are based on the nonlinear alternative of Leray-Schauder type and Banach’s fixed-point theorem. An illustrative example is also presented. MSC:34A08, 34A12, 34B15.
  • 关键词:Caputo fractional derivative ; fractional differential systems ; integral boundary conditions ; fixed-point theorems
国家哲学社会科学文献中心版权所有